maybe someone can help me... I am 29yrs old, female and get hot flashes very often. 2-3 times a day. I keep well hydrated. Also my feet, ankles and lower legs swell as do my hands/fingers. I also get headaches, mainly left side. I have been diagnosed with Autoimmune Hepatitis. Are all of these symptoms part of it...???
I don't know about the Hep. but you may want to have your hormones tested I've heard of people going into menapause really early so you may want to be tested. I used to get hot flashes while I was pregnant. I had pregnancy induced hypoglycemia. Maybe you are hypoglycemic???? Not really sure just a thought. Good luck.
There are several things that can cause what you describe, as well as a "diagnosis" of autoimmune hepatitis. What is your diagnosis based on? Also, have your blood calcium and thyroid levels checked. Don't let them diagnose you with perimenopause ( that's probably next) because of the hot flashes...Just curious...Do you have any of these symptoms as well (not necesarily all)...frequent urination, frequent headaches, kidney pain or stones, unexplained gut pain, constipation, gall stones, back or pelvic pain, sleep problems, (already listed hot flashes) female hormone disturbances, face puffiness or leg edema, and/or heartburn? If so, check out hypercalcemia (high blood calcium)...I know quite a bit about hepatitis, but not about autoimmune hepatitis...Hepatitis is simply inflammation of the liver caused by a myriad of things..Usually viruses, but not always...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.